MathSciNet Relay Station
MathSciNet bibliographic data
MR1785075 (2001m:14040) 14H10 (14A20)
Jarvis, Tyler J. Compactification of the universal Picard over the moduli of stable curves. Math. Z. 235 (2000), no. 1, 123–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement